Solpadeine Max 30 Tablets (P) (A)

Regular price
£7.99
Regular price
£9.29
Sale price
£7.99
We have more than 10 in stock
Description

Solpadeine Max Tablets provide powerful pain relief from a range of ailments, such as headaches, period pain, migraines and dental pain.  This large pack containing 30 tablets is perfect for targeting symptoms relating to occasional moderate pain.

A large pack of max strength red capsule-shaped tablets that provides powerful strong pain relief for conditions such as headache, backache, sinusitis, dental pain, arthritic and muscle pain, nerve pain (neuralgia), migraine and period pain.

Solapdeine Max tablets contain Paracetamol and Codeine. Paracetamol is a widely used pain killer suitable for mild pain relief. It is well tolerated and has few side effects. Codeine is a centrally acting opiate pain killer much like Morphine which is in the same family. Codeine can cause drowsiness and is addictive so the medicine should not be used to manage chronic pain.

Dosage:

Adults: Two tablets to be taken up to four times a day as needed but no more regularly than every four hours. No more than two tablets per dose. No more than eight tablets in 24 hours.

Solpadeine Max Contains:

Each tablet contains Paracetamol 500mg and Codeine Phosphate hemihydrate 12.8mg per tablet.

WARNING: Contains codeine. Maximum 3 days use. May cause addiction.


Product Warnings

Who should not use Solpadeine Max Tablets?

This medicine should not be used by the following groups of patients without first seeking medical advice from your GP or our Pharmacist:

  • If you have ever had an allergic reaction to paracetamol, codeine, caffeine or to any of the other ingredients
  • If you are taking other medicines containing paracetamol.
  • If you are under 12 years
  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you are breastfeeding.
  • If you have liver or kidney disease, including alcoholic liver disease
  • If you have bowel problems including blockage of your bowel
  • If you have had an operation to remove your gall bladder
  • If you have been told by your doctor that you have an intolerance to some sugars